# SDR DL757030731

- Difficulty date: August 7, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 57,394 hours, 29,893 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 112N700324
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE REPAIR THE INBD SURFACE OF THE INBD SIDE LOAD FITTING ON THE RT WING NACELLE ATTACH STRUCTURE WAS GOUGED DURING ACCOMPLISHMENT OF THE STRUT INPROVEMENT MODIFICATION IAW AD 2000-20-09.  THE GOUGE WAS BLENDED SMOOTH AND ROTO PEENED AND THE ADJACENT FASTENER HOLE SPOTFACED TO REMOVE THE DAMAGE.  THE REPAIR WAS ACCOMPLISHED IAW ER/A 385419-14AD.
